ITEM METADATA RECORD
Title: Division algorithms for continued fractions and the Padé table
Authors: Bultheel, Adhemar # ×
Issue Date: Dec-1980
Publisher: Koninklijke Vlaamse Ingenieursvereniging
Series Title: Journal of computational and applied mathematics vol:6 issue:4 pages:256-266
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.